Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does a change in vision after consuming CBD cannabis oil indicate?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2243 Questions

default
Posted on Wed, 1 Feb 2017 in Mental Health
Question: a friend of mine have me what was supposed to be CBD oil and 2hich I am positive now was a THC edible.

I had a VERY strong reaction to it and honestly 2 weeks later my visual system still hasn't recovered. my depth perception is messed up and everything feels like it is in 3D or moving too fast.

is this a result of touch dopamine?

is there anyway to counteract these effects?
doctor
Answered by Dr. Alexander H. Sheppe 1 hour later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

You are describing visual changes, including distorted depth perception, and derealization, after doing significant amounts of cannabinoid.

This reaction is very likely due to the CBD oil and the THC edible. It can induce visual changes as well as significant anxiety including the derealization (3D/moving too fast) symptoms. Typically this resolves within a few weeks, but sometimes this can persist as a substance-induced anxiety and perception disorder. This is why illegal substances are so dangerous. If your symptoms do not resolve within a week, I would reach out to a local psychiatrist to consider prescribing you an SSRI medication such as escitalopram to treat these symptoms.

This is not due to dopamine changes, as cannabinoids only act at cannabinoid receptors.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Alexander H. Sheppe 4 minutes later
persist as in never go away?
doctor
Answered by Dr. Alexander H. Sheppe 0 minute later
Brief Answer:
Followup

Detailed Answer:
Correct, if left untreated. You may need treatment with medication as stated above.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Ssri medication

doctor1 MD

I have not been feeling very well I'm having a hard time leaving my house I'm having very bad depersonalization . I'm just feeling really out of it bad memory loss bad brain fog lots of neurological symptoms confusion I've had it in my car I done...

doctor1 MD

Hi, I have been off of Klonopin since September.. I was on .125 twice daily roughly for 5 months and started the taper about 5 months ago... my last taper was taking less than 1/4 of .125 tablet... As of last week I am experiencing terrible panic...

doctor1 MD

My wife suffers from occasional anxiety and stress . Yesterday she had an anxiety attack and she hyperventilated and her left hand became stiff and she couldn't move it. We took her to the hospital and they gave her a single dose 0.5mg ativan . Is...

doctor1 MD

I am 33 M, I am down with severe anxiety, i has having venlafaxcine 150 mg for 6 years but my new doctor has stopped it and has prescribed clonazopam .25 mg + escitalopram 20 mg in the morning and mitrazapine 15 mg and zolpidem tartrate 5 mg at night along with lorazopasm as sos. Last few days i am having severe anxiety in the morning followed with nausea as the day grows it starts coming down. I have to travel to some difficult parts and my stomach has also been upset ever since the anxiety episode.

Can anyone help I shall be obliged!

doctor1 MD

Hello doctor. Am 22 years old, female girl . I have OCD and sometimes have panic attacks. I am not following any kind of treatment. But what is worrying me is that I am coming to Mumbai next week and I fear that I may get phobia and panic attacks on the planes. Please, can you suggest any kind of medecine or herbal medecine that I can take during the flight? Please help me. Am really worried to go in the flight.

doctor1 MD

Hi my name is Brandon! I have the feeling my mind is going to shut off and that it is disengaged from my body, I have recently been to the ER and they are treating me for anxiety . Tonight was my first half dose of cipralex and I feel like I did when I went to the ER the first time. My arms legs and finger tips seem to get affected and my mind will not stop racing. Does this sound like anxiety or a reaction to the meds

doctor1 MD

Hi! i am 29 years old. I first had my intercourse with my girlfriend and I had an early premature ejaculation , which i am worried for my coming life. The second time i had intercourse with her i had a little enhanced time, which was better than the previous one. Please advise me a natural cure for this as i do not want to consume any medicine for this